MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542615
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 60-year-old caucasian female patient underwent a breast augmentation surgery with 150cc mentor siltex round moderate profile saline breast implants.Post-operatively, the patient experienced a deflation of her right breast prosthesis as well as ptosis of the left breast, which was confirmed during a physical exam.The patient also reported experiencing flu and dehydration following the deflation of her implant.As a result, the patient underwent removal and replacement with unspecified 150cc mentor saline breast implants on (b)(6) 2023.This report is for the left implant.Refer to manufacturing report number 1645337-2022-15514 for the contralateral event.
 
Additional Manufacturer Narrative
The device was returned to mentor for evaluation.Mentor completed a visual inspection of the returned device.Device evaluation summary: during visual evaluation no apparent damage or visual anomalies were observed on the returned device.Some breast ptosis is a normal component of the mature breast.Ptosis becomes undesirable when the breast parenchyma predominates below the areola, droops considerably below the inframammary fold and the nipple points downward.Augmentation alone, without consideration of the ptosis can produce a less than desirable cosmetic result known as a "rock in sock" deformity or an increased ptotic appearance.Ptosis is a known complication associated with these devices and is referenced in our current product insert data sheet.At the present time, there is no sufficient evidence to show an association between breast implants and generalized illness (assessing the risks of breast implants and fda¿s vision for the national breast implant registry).A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer's reference number: (b)(4).

Brand Name
MENTOR SILTEX ROUND MODERATE PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key16364798
Report Number1645337-2023-01609
Device Sequence Number20718695
Product Code FWM
UDI-Device Identifier00081317001720
UDI-Public00081317001720
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2017
Device Model Number3542615
Device Catalogue Number3542615
Device Lot Number6727937
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2023
Initial Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite